# SDR SWAA2022111068424

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,165 hours, 8,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Failed
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OPENED WITH GIRT BAR ATTACHED. FWD ENTRY DOOR SLIDE FELL OUT OF HOUSING. SLIDE DID NOT DEPLOY / [01] REMOVED PER AMM 25-66-01;[02] INSTALLED FWD ENTRY SLIDE PER AMM 55-66-01
